MathSciNet Relay Station
MathSciNet bibliographic data
MR2414490 42B20 (42B35 46E35 47G10)
Capone, Claudia; Cruz-Uribe, David; Fiorenza, Alberto The fractional maximal operator and fractional integrals on variable $L\sp p$ spaces. Rev. Mat. Iberoam. 23 (2007), no. 3, 743–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement